# SDR A6WA201040731

- Difficulty date: August 26, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 17,079 hours, 16,225 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF THE 280 BULKHEAD IS CHAFED NEXT TO MISC JACK.  REPAIRED FS 280 BULKHEAD WEB BETWEEN RBL 11.00 & RBL 18.00, BETWEEN STR 134 & STR 14A IAW REO 601R-53-11-1727, REV C.
